# SDR AU010277

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 6110 · Propeller Assembly
- Part: Spacer
- Part number: 991996
- Condition: Misinstalled
- Location: Propeller Assy
- Component: Propeller Assy, Mcauly, B3DF36C527
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER SPACER INCORRECTLY FITTED.
